On a class of starlike functions defined in a halfplane

Tom 55 / 1991

G. Dimkov, J. Stankiewicz, Z. Stankiewicz Annales Polonici Mathematici 55 (1991), 81-86 DOI: 10.4064/ap-55-1-81-86

Streszczenie

Let D = {z: Re z < 0} and let S*(D) be the class of univalent functions normalized by the conditions $lim_{D ∋ z → ∞}(f(z) - z) = a$, a a finite complex number, 0 ∉ f(D), and mapping D onto a domain f(D) starlike with respect to the exterior point w = 0. Some estimates for |f(z)| in the class S*(D) are derived. An integral formula for f is also given.

Autorzy

  • G. Dimkov
  • J. Stankiewicz
  • Z. Stankiewicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek